# SDR FDEA202102160446

- Difficulty date: February 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FILL PORT FAILED BONDING CHECK.  HAVE EVIDENCE OF CORROSION EVALUATED R/H OVERWING FILL POART IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 3, FIG 102 AND FOUND FILL PORT TO BE OUTSIDE SRM LIMITS.LIMIT OF REMAINING THICKNESS 0.240" ACTUAL=0.210".  REPAIRED R/H OVERWING FILL PORT IAW SRM 57-20-01-2R REPAIR 7.  THIS IS A CAT A MAJOR REPAIR.
